Top answers from doctors based on your search:
Disclaimer

How much cold and flu relief liquid should an adult take

A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Ok, but be cautious: read the labels and instructions carefully, don't exceed recommended dosage, if no improvement see your doctor
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 28-year-old female asked:
Dr. David Kam
Dr. David Kam answered
36 years experience ENT and Head and Neck Surgery
No: Multivitamins do not affect BCP. Antibiotics can!
A 42-year-old female asked:
Dr. Robert Greer
44 years experience Family Medicine
Yes/BUT: The cold and flu meds , when mixed with a major sedative may have some strong interactions.A word with your pharmacist is in order.
2
2 thanks
Dr. Ely Pelta
Dr. Ely Pelta answered
38 years experience Psychiatry
Yes: Yes.
A 25-year-old female asked:
Dr. Yash Khanna
57 years experience Family Medicine
Yes you can: Yes you can take it
A 32-year-old female asked:
Dr. Amrita Dosanjh
36 years experience Pediatrics and Pediatric Pulmonology
Mgt.: It is important to determine the cause of the cough. Nasal saline rinses and mist humidification may also relieve your symptoms. Monitor your tempera ... Read More
A female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Depends: If your non-drowsy allergy relief contains a decongestant, it may keep you awake although it would provide some relief in your nasal congestion. If i ... Read More
A female asked:
Dr. Al Hegab
Dr. Al Hegab answered
40 years experience Allergy and Immunology
Nighttime cold & flu: medicine should be enough, most of them already contain an antihistamine in the ingredients, so no need to add a non-drowsy allergy medicine. Read the ... Read More
A 37-year-old member asked:
Dr. Paul Carter
A Verified Doctor answered
A US doctor answered Learn more
2 tbsp every 4 hours: The directions indicate 2 tablespoons every 4 hours, but do not exceed 12 tablespoons in a 24 hour period. This product contains acetaminophen, so i ... Read More
A 43-year-old member asked:
Dr. Farhad Sigari
20 years experience ENT and Head and Neck Surgery
Not good: Paracemetol is the equivalent of Tylenol (acetaminophen). You should not take more than the allowed amount of 4g per day. As long as you didn't take t ... Read More
A 20-year-old female asked:
Dr. Donald Colantino
61 years experience Internal Medicine
Pharmacist: The mucus relief dm product has an ingredient that loosens mucus and dextromethorphan that suppresses a cough. If the Nyquil product also has dm in it ... Read More
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month